Volume 4 (1962)


1 (May), 2 (September)

Kimura, T.;
Sur la Direction de Julia au Point Singulier Fixe d'une Equation Differentielle du Premier Ordre
pp. 1--27.
Sibuya, Y.;
Simplification of a System of Linear Ordinary Differential Equations about a Singular Point
pp. 29--56.
Hukuhara, M.;
Transformo de Euler kaj gia aplikado al la diferencialaj ekvacioj de Fuchsa tipo, I; Integralo de Riemann-Liouville en la kompleksa kampo
pp. 57--81.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles